MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-T1

Hamilton Medical AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that, during transport of an intubated patient to (b)(6) on (b)(6)2026, a hamilton-t1 (product no.161006, (b)(6), software version not reported) generated an alarm indicating that the oxygen supply was empty approximately 20 minutes before reaching pori.According to the information provided, the transport had started with a full 10-liter oxygen cylinder.The patient was connected to the ventilator without reported difficulty, and no warnings or abnormal device behavior were reportedly observed before the oxygen supply alarm occurred.The transport stopped at a hospital, where the primary oxygen cylinder was replaced with an available spare cylinder.Ventilation was continued using the same hamilton-t1.The complaint records medical intervention as ¿yes¿ and states that ventilation during transport was completed using the spare oxygen cylinder.No patient, user or third-party harm or adverse clinical outcome was reported.The user reported hearing a leak near the plastic retaining nut securing the return hose.According to the user, the expiratory valve had not been fully tightened, and the reported leakage stopped after the expiratory valve was tightened.It was reported that the user or hospital submitted a report to the competent authority.The authority report reference number is currently unknown.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ag¿s investigation is ongoing to verify the allegation reported in the complaint.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50930188
Report Number3001421318-2026-00610
Device Sequence Number18516141
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)251002(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown